Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Why am I having tension headache followed by increased heart rate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I get a mild to severe headaches occasionally, usually covering the temples and sides of the head. I think its called tension headache.Anyway, this usually happens when I feel irritated about something or suppress anger, which makes it worse.This sometimes is followed by increased heart rate. I also tend to sweat easily and breath heavily after a little strenuous exercise, which has now come down to walking a kilometer. And I feel tired a lot.
Posted Mon, 13 Jan 2014 in Headache and Migraines
Answered by Dr. Chakravarthy Mazumdar 3 hours later
Brief Answer: Counseling. Detailed Answer: Hi This is exactly what you thought to be, it sounds to be tension headache. I suggest you test for blood pressure frequently as well. For the headache if you rest a while it should subside. There is no harm in popping mild pain relievers like DOLO/CROCIN 500mg if it is not a daily problem. You may need some medication like propanolol after trying with anger management techniques. You should speak to a counsellor. This could be available to you for free as part of employee wellness program. Check on your Dashboard and take teleophone counseling. Speak to one now without delay and try these techniques.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor